Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling dizziness due to chest infection. Pain and burning sensation in lower left side. Treatment?

hi i have been feeling dizzy since Saturday. it is now Wednesday. i have been to the doctor and they prescribed me a antibiotic for a chest infection but i do not think this is what i have. i have a pain and burning sensation in my lower left side. i also feel light headed when ii sit or lie down. i am really getting worried about this. i do have a regular drink on weekends which is vodka. i no i should cut down but i am really concerned about liver damage.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi hello,chest pain in lower left side may be due to silent MI/PNEUMONIA/GERD.U need to take chest x ray to rule out pneumonia,u need to consult cardiollogist to rule out heart problem.chest infection may be due to gastro oesophageal reflux disease that causing burning sensation in chest.kindly consult your nearest doctor and evaluate.wishing you good health.
Answered: Tue, 23 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor